# SDR 95ZZZX3150

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3161F
- Make and model: Slnsby T67M260
- Aircraft serial: 2189
- System (JASC): 5520 · Elevator Structure
- Part: Cap Screw
- Part number: 12621022
- Condition: Wrong Part
- Location: Otbd Tip Elev
- Part time: 13 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFTER 13.0 HOURS OF FLIGHT AND DURING A TRANSFER INSPECTION AT THE USAFA, A UNC MAINTENANCE TECHNICIAN DISCOVERED THE WRONG CAP SCREW INSTALLED IN THE RIGHT OTBD ELEVATOR (T67M031-008) ATTACHMENT BRACKET.  THE SCREW THREADS WERE NOT ENGAGED IN THE ANCHORING NUTPLATE.  THE SCREW WAS .75 INCH TOO SHORT.  IF IT WERE NOT FOR A SECONDARY SECURING CIRCLIP, THE SCREW COULD HAVE DISLODGED DURING FLIGHT.  THE ENTIRE USAF SLINGSBY FLEET HAS BEEN INSPECTED.  NO OTHER REPORTED CASES.  THE ELEVATOR ASSEMBLY IS ASSEMBLED IN ENGLAND.  TEXAS ASSEMBLY MAY HAVE DISASSEMBLED DURING PRODUCTION.  THIS IS A SAFETY OF FLIGHT ISSUE.
